# SDR A6WA200460025

- Difficulty date: July 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: HC551B008600
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ELEVATOR HINGE A-FRAME ATTACHMENT BOLTS TWO EACH.  REPLACED NEW.  (M)
